Solving word equations
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 24 (1990) no. 2, pp. 109-130.
@article{ITA_1990__24_2_109_0,
     author = {Abdulrab, Habib},
     title = {Solving word equations},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {109--130},
     publisher = {EDP-Sciences},
     volume = {24},
     number = {2},
     year = {1990},
     zbl = {0701.68053},
     mrnumber = {1073531},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1990__24_2_109_0/}
}
TY  - JOUR
AU  - Abdulrab, Habib
TI  - Solving word equations
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1990
DA  - 1990///
SP  - 109
EP  - 130
VL  - 24
IS  - 2
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1990__24_2_109_0/
UR  - https://zbmath.org/?q=an%3A0701.68053
UR  - https://www.ams.org/mathscinet-getitem?mr=1073531
LA  - en
ID  - ITA_1990__24_2_109_0
ER  - 
%0 Journal Article
%A Abdulrab, Habib
%T Solving word equations
%J RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
%D 1990
%P 109-130
%V 24
%N 2
%I EDP-Sciences
%G en
%F ITA_1990__24_2_109_0
Abdulrab, Habib. Solving word equations. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 24 (1990) no. 2, pp. 109-130. http://www.numdam.org/item/ITA_1990__24_2_109_0/

1. H. Abdulrab, Résolution d'équations sur les mots: Étude et Implémentation LISP de l'Algorithme de Makanin, Thèse, Université of Rouen, 1987. And Rapport L.I.T.P. 87-25, University of Paris-VII, 1987.

2. H. Abdulrab, Implementation of Makanin's Algorithm, Rapport L.I.T.P. 87-72, octobre 1987.

3. F. Fages and G. Huet, Complete Sets of Unifiers and Matchers in Equational Theories, Theoretical Computer Science, Vol. 43, 1986, pp. 189-200. | MR | Zbl

4. W. M. Farmer, A Unification Algorithm For Second-Order Monadic Terms. The Mitre Corporation, Bedford, Massachusettes, 10, 1986.

5. J. Gathen and M. Sieveking, A Bound on Solutions of Linear Integer Equalities and Inequalities, Proc. of Amer. Math. Soc., 1978, pp. 155-158. | MR | Zbl

6. R. E. Gomory, An Algorithm For Integer Solutions to Linear Programs, Recent advances in mathematical programming, R. L. GRAVES et P. WOLFE Ed., p. 269-302. | MR | Zbl

7. Yu. I. Hmelevskii, Equations in Free Semigroups, Trudy Mat. In st. Steklov, Vol. 107, 1971. | Zbl

8. G. Huet, An Algorithm to Generate the Basis of Solutions to Homogeneous Linear Diophantine Equations, Inf. Proc. Let., Vol. 7, (3), 1978, pp. 144-145. | MR | Zbl

9. A. Lentin, Équations dans les monoïdes libres, Gauthier-Villars, Paris, 1972. | MR | Zbl

10. A. Lentin et M. P. Schutzenberger, A Combinatorial Problem in the Theory of Free Monoids, Proc. of the University of North-Carolina, 1967, pp. 128-144. | MR | Zbl

10. M. Lothaire, Combinatorics on Words, Addison-Wesley Publishing Company, 1983. | MR | Zbl

11. G. S. Makanin, The Problem of Solvability of Equations in a Free Semigroup, Mat. Sb., 9 Vol. 103, (145), 1977, pp. 147-236. English transl. in Math. U.S.S.R. Sb., Vol. 32, 1977. | MR | Zbl

12. J. P. Pécuchet, Équations avec constantes et Algorithme de Makanin, Thèse, University of Rouen, 1981.

13. J. P. Pécuchet, Solutions principales et rang d'un système d'équations avec constantes dans le monoïde libre, Discrete Mathematics, Vol. 48, 1984, pp. 253-274. | MR | Zbl

14. D. Perrin, Equations in Words: a Survey, Proceeding of the Colloquium on Resolution of Equationsin Algebraic Structures (CREAS), Austin, 1987 (to appear). | MR